# SDR 7SJA2019F00115

- Difficulty date: January 17, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N660JM
- Make and model: Emb EMB-135BJ
- Aircraft serial: 145642
- Aircraft time: 5,354 hours, 2,807 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 1170C990001
- Part serial: NSN
- Condition: Loose
- Location: Nlg
- Part time: 5,354 hours, 2,807 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS ON A MAINTENANCE CHECK FLIGHT DUE TO AN ENGINE CHANGE. AFTER TAKEOFF, THE GEAR WOULD NOT RETRACT. THE AIRCRAFT RETURNED, MAINTENANCE JACKED THE AIRCRAFT, PULLED UP THE FIM AND FOUND THE NOSE GEAR SAFETY PROX SWITCH TARGET LOOSE AND NOT ACTUATING THE PROX SWITCH. THE TARGET WAS SECURED, THE GEAR SWING WAS NORMAL AND THE AIRCRAFT TOOK OFF AND COMPLETED ITS MCF WITH NO FURTHER DIFFICULTIES.
